Applications of Cesà ro Submethod to Trigonometric Approximation of Signals (Functions) Belonging to Class in -Norm
M. L. Mittal and
Mradul Veer Singh
Journal of Mathematics, 2016, vol. 2016, 1-7
Abstract:
We prove two Theorems on approximation of functions belonging to Lipschitz class in -norm using Cesà ro submethod. Further we discuss few corollaries of our Theorems and compare them with the existing results. We also note that our results give sharper estimates than the estimates in some of the known results.
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JMATH/2016/9048671.pdf (application/pdf)
http://downloads.hindawi.com/journals/JMATH/2016/9048671.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:9048671
DOI: 10.1155/2016/9048671
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().